| Model Number |
02.07.0412SF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 december 2025.Lot 168554: (b)(4) items manufactured and released on 07 march 2017.Expiration date: 15 february 2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Four years after the primary surgery, the patient presented with signs of infection.The surgeon performed a washout and revised the insert.The surgery was completed successfully.